Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

High BP. On cotareg. Side effects includes cough and thick saliva? Why dizziness?

Good day I am a 35 year old male.Being on a 24 monitor indicating my BP to be 195/135. I recently visited a Cardiologist who had changed my Prexum Tablet to Cotareg 160mg. The change from Prexum to Cotagree was the side effect of coughing and thick saliva . But since on Meds I have noticed No more erections be it Morning or night also I have multiple sores in and around the inside of my mouth Yes the dizziness is there and my day shuts down more earlier than usual. Also, I do have a history of Hypertension in my family and being Self employed also adds to my Hypertension. I have come to realisation that I will have to live with this Chronic Problem but taking these meds is now becoming more stressfull Please assist in tjhis regard
Asked On : Fri, 12 Oct 2012
Answers:  1 Views:  196
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response

the tiredness and drowsiness that you might be having may be because of high bp.
and yes erection is affacted to some extent by both,the high BP as well as chronic medications in some cases.
i want to know whether your BP is controlled or not after takiong the new medcine.
kindly reply for further advice.
Answered: Thu, 19 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor